MathSciNet Relay Station
MathSciNet bibliographic data
MR2643053 14L30 (55N91)
Yun, Zhiwei Goresky-MacPherson calculus for the affine flag varieties. Canad. J. Math. 62 (2010), no. 2, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement